# SDR ASOA2013052903716

- Difficulty date: May 8, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,015 hours, 14,075 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 712-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK CORRODED FROM APPROX FS 712 TO 761.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801.
